Saturday, July 16, 2005

Fever And tickle Cough/ Stop The Injection?

This whole week I was suffering from fever and tickle cough like last week.In the morning when I brush my teeth I feel too much cough and lots of white flaming water comes out of my mouth. And my hunger has gone. On Friday my wife rang the nurse. The nurse told me that I should not get fever two day after the injection and I should go to the GP. So I manage to get the appointment with my GP at 4:30 pm.the GP examined me. Then he said every thing looks fine but there is a chance that you might got chest infection. Then he called to the hospital for latest blood test results. After a while the hospital faxed my blood results. The GP told me that blood results are fine but there is no results of PCR test yet. Then he told me that there is a small chance of chest infection so you need chest X ray but the problem is this is Friday after noon and it is not possible that I could look at the Xray results. so take the slip and go for Xray on Monday. If you feel worse you need to go the casualty.

Then he told me that ring me on Monday morning and tell your position so I can discuss with your nurse about weather should you carry on the next injection or not?

I am confused myself about the situation??????????

3 Comments:

At 5:02 AM, Anonymous Anonymous said...

Hmm... if it helps, each time I have started treatment, I have come out in spots about 3 or 4 days later, so side effects are not always immediate.
I suspect your GP is being cautious, and may well not have some of the specialist knowledge needed to take informed decisions about whether to continue treatment.
Personally, I would call the nurse myself first thing in the morning. It is likely that she will pass the information to your consultant.
In all honesty, if your bloods are fine, I would be surprised if treatment is stopped, but that's a decision for the consultant to take.
I hope that's helpful. I know it's rather limited, but I'm sure the health professionals will make informed decisions in your best interests.
If it helps, you should be able to take other medication alongside treatment - depending on what the medication is, of course.
Anyway - here's hoping you feel better and it's just been a minor setback. Most of all, don't let it get you down. Focus on relaxing and taking care of yourself - and stay positive!

 
At 6:32 AM, Blogger Sue, Toronto said...

Hi Ijaz,

I am sorry to hear that you've been feeling unwell. From what you've said, it would seem that the physician is trying to rule out any infective lung process, or perhaps one of the rarer lung complications from interferon. Certainly, they seem to be trying to ensure that they are covering all possibilities, which is the responsible thing.

As Nick has said, one would hope for consultation between your GP and specialist prior to the institution of any treatment changes. I would request this, should alterations in treatment be suggested. It sounds like this communication is already anticipated, by what you've said about the doctor's request that you speak with him on Monday about how you're doing, so that he can speak with your treatment nurse.

Please do not be overly concerned. Relax and heal over the weekend. See how you are feeling on Monday and get the chest x-ray. Certainly be seen this weekend if you feel worse. It does not sound, from what you've posted, that the physician is too worried , as he wouldn't have left things over the weekend if he'd felt you were in immediate danger.

I hope that you are feeling better after a restful weekend! Please let us know how things go on Monday.

Sue

 
At 10:52 AM, Blogger Ron Metcalfe said...

Hi Ijaz
I think you have had two excellent comments from Nick and Sue. I can only add my agreement that, as your blood tests are fine, it isn't likely they will stop your treatment. But as Sue says, your doctor wants to rule out any problem with your chest.

I also think Sue is right he wouldn't have left the X-ray till Monday if he was that concerned. Try not to worry too much - I know all kinds of things become a source of worry on treatment.

Will look to read your news in a few days.

All the best
Ron

 

Post a Comment

<< Home